# SDR 2000ZZZX203

- Difficulty date: December 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N725RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21502
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, CORROSION WAS NOTED ON FLOORBEAM AT BS 1110 ON LOWER CHORD'S UPPER AND LOWER SURFACES.
